# SDR USAASB00198

- Difficulty date: July 26, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG180U282
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TPA - FLT 2674 - ON CLIMB-OUT, NR 2 MACH METER OFF FLAG DISPLAYED, NR 2 ALTIMETER STANDBY FLAG APPEARED, TCAS BECAME INOPERATIVE, ALT REPORTING ON THE XSPONDER BECAME INOP, NR 2 V-SPEED SHOWED A DESCENT DURING CLIMB.  CREW UNABLE TO PULL ANY CB'S ON PANEL TO RESET SYS, ABLE TO GET INSTRUMENTS BACK ON LINE FOR A FEW MINUTES, FAILED AGAIN.  CAPTAIN'S GLIDESLOPE ON MEL AT THE TIME.  FLT RETURNED, LANDED WITHOUT INCIDENT.  NO EMERG DECLARED.  MAINT REMOVED AND REPLACED NR 2 AIR DATA COMPUTER.  PERFORMED PITOT STATIC TEST, ALL INDICATIONS NORMAL.  PERFORMED SATISFACTORY CHK OF AIR DATA COMPUTER SYS.  CLEARED MEL ON GLIDESLOPE BY REMOVING AND REPLACING NR 1 NAV RECEIVER.  (PN 2041234-3422).  (X)
